# SDR TSAA9833254

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED RT AFT EMERGENCY EXIT LIGHT BATTERY DUE TO BEING LOW.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
